Robust H∞ control for linear Markovian jump systems with unknown nonlinearities

Full text for this resource is not available from the Research Repository.

Boukas, El-Kébir, Shi, Peng and Nguang, Sing Kiong (2003) Robust H∞ control for linear Markovian jump systems with unknown nonlinearities. Journal of Mathematical Analysis and Applications, 282 (1). pp. 241-255. ISSN 0022-247X


This paper studies the problem of stochastic stability and disturbance attenuation for a class of linear continuous-time uncertain systems with Markovian jumping parameters. The uncertainties are assumed to be nonlinear and state, control and external disturbance dependent. A sufficient condition is provided to solve the above problem. An H∞ controller is designed such that the resulting closed-loop system is stochastically stable and has a disturbance attenuation γ for all admissible uncertainties. It is shown that the control law is in terms of the solutions of a set of coupled Riccati inequalities. A numerical example is included to demonstrate the potential of the proposed technique.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1016/S0022-247X(03)00144-6
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Keywords ResPubID19008, H∞ control, Markovian jump parameter, Riccati inequality, stochastic stability, uncertainty
Citations in Scopus 56 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login